MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24690
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the moderately tortuous and calcified internal carotid artery.A 3.0mmx30mmx135cm sterling balloon catheter was advanced for post-dilation.However, during inflation, the balloon ruptured.The procedure was completed with a different device.There were no patient complications nor injuries reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the moderately tortuous and calcified internal carotid artery.A 3.0mmx30mmx135cm sterling balloon catheter was advanced for post-dilation.However, during inflation, the balloon ruptured.The procedure was completed with a different device.There were no patient complications nor injuries reported.It was further reported that the balloon ruptured while increasing the pressure from 3 atmospheres to 4 atmospheres during the initial inflation.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
two scimed place
maple grove, MN 55311
7634942574
MDR Report Key12820949
Report Number2134265-2021-14380
Device Sequence Number14669931
Product Code DQY
UDI-Device Identifier08714729756873
UDI-Public08714729756873
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K141150
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2024
Device Model Number24690
Device Catalogue Number24690
Device Lot Number0027055433
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/05/2021
Supplement Date Received by Manufacturer11/23/2021
Initial Report FDA Received Date11/16/2021
Supplement Report FDA Received Date11/30/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale